advertisement
Question
Posted by: debs | 2010-08-24

soy milk

Hi Doc. I have been on the pill for the last 15 years and am spot on with my periods every month due to this. However, I am supposed to be on this week and only spotting. I was spotting the whole of last week as well. The only thing I can put my finger on, is because I have been drinking 1 cup of soy milk every morning. Could this be a cause and if so should I stop or if I carry on drinking it, would my period go back to normal. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that the soy milk is the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-26

I doubt that the soy milk is the cause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement